Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Had vagintitis and bacterial infection. Getting brown discharge after period. What is going on?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 1586 Questions
I am a virgin but was diagnosed with vagintitis and a bacterial infection a couple years ago. It was hard to administer the medication because I had to push it in me. I didn't not get all the medication inside but most. Now, two years later I'm getting brown (sometimes clumpy) discharge...and today some bleeding (10 days after period). I feel slight tingling nwar my tubes and ovaries. Unfortunately I allow a man to rub against me without protection....what do u think I'm dealing with? I do plan on going to doctor soon.
Posted Sun, 28 Apr 2013 in Vaginal and Uterus Health
Answered by Dr. Timothy Raichle 31 minutes later
Hello, I would be happy to help you with your question.

I have a few questions:
1. Have you ever had irregular cycles before?
2. Do you have a fever?
3. Does the discharge have an odor?

Above answer was peer-reviewed by
Follow-up: Had vagintitis and bacterial infection. Getting brown discharge after period. What is going on? 22 minutes later
1. Yes one time I bleed for weeks because I was severely stressed.
When I was younger I may skit a month once in a while but its usually regulate.
2. No I don't have a fever
3. Not really... very slight odor..I have put my nose close to smell the odor ( still not strong)

I want to add that I've just started working out and that's when I noticed watery discharge coming once in a while.
Answered by Dr. Timothy Raichle 2 hours later
Thank you for the information. I am sorry about the delay.

You have two issues:
1. An abnormal discharge / vaginal infection
2. Mid-cycle bleeding

First of all, tingling in your ovaries and mid-cycle spotting might very well be because you are ovulating. Many women can sense ovulation because of discomfort on one side or the other. Also, some women experience mid-cycle spotting right around ovulation related to a small drop in estrogen. This is a very normal event and usually is short-lived.

The abnormal discharge is almost certainly related to an infection. Based on the lack of odor, and recent resumption of physical activity, I believe that yeast would be the most likely culprit. It might appear brownish because of the mid-cycle spotting. In this case, calling your doctor for an appointment would be wise, and perhaps they might be willing to treat you with an oral medication for yeast called Diflucan.

Also, even though you are virgin, sometimes birth control pills are used to prevent ovulation and regulate your cycle. You are certainly a candidate in this regard.

I hope that this helps and good luck!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor